# SDR ASAA2018021023476

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,128 hours, 6,296 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO TUNING PANEL SHOWS FAILED WHEN THE NR 2 HF IS SELECTED.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-12, TASK 815.  RADIO TUNING PANEL PROBLEM FAULT ISOLATION & HF COMMUNICATION SYSTEM BITE PROCEDURE IAW FIM 23-11, TASK 801, OPS CHECKED NORMAL. NO HISTORY LAST 90 DAYS.
